# SDR SWIA200617424

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 29,932 hours, 42,470 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK STINKS AND SMOKES WHILE INFLIGHT IN AUTO/LOW.  DRAINED LEFT ENGINE OIL TO PROPER LEVEL.  OPERATIONAL CHECKS GOOD.
